Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power

Giulio Peruginelli

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)227-242
FachzeitschriftJournal of algebra
Jahrgang398
DOIs
PublikationsstatusVeröffentlicht - 2014

Fields of Expertise

  • Sonstiges

Dies zitieren

Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power. / Peruginelli, Giulio.

in: Journal of algebra, Jahrgang 398, 2014, S. 227-242.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{acb36c14e162413dad31f5cc390106bc,
title = "Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power",
author = "Giulio Peruginelli",
year = "2014",
doi = "http://dx.doi.org/10.1016/j.jalgebra.2013.09.016",
language = "English",
volume = "398",
pages = "227--242",
journal = "Journal of algebra",
issn = "0021-8693",
publisher = "Academic Press",

}

TY - JOUR

T1 - Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power

AU - Peruginelli, Giulio

PY - 2014

Y1 - 2014

UR - http://dx.doi.org/10.1016/j.jalgebra.2013.09.016

UR - http://dx.doi.org/10.1016/j.jalgebra.2013.09.016

U2 - http://dx.doi.org/10.1016/j.jalgebra.2013.09.016

DO - http://dx.doi.org/10.1016/j.jalgebra.2013.09.016

M3 - Article

VL - 398

SP - 227

EP - 242

JO - Journal of algebra

JF - Journal of algebra

SN - 0021-8693

ER -